BibTeX record journals/jct/Schultz08

download as .bib file

@article{DBLP:journals/jct/Schultz08,
  author    = {Carsten Schultz},
  title     = {Small models of graph colouring manifolds and the Stiefel manifolds
               Hom(C\({}_{\mbox{5}}\), K\({}_{\mbox{n}}\))},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {115},
  number    = {1},
  pages     = {84--104},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.jcta.2007.04.004},
  doi       = {10.1016/j.jcta.2007.04.004},
  timestamp = {Tue, 16 Feb 2021 14:06:58 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/Schultz08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics